A characteristic-free proof of a basic result on D-modules

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


Let k be a field, let R be a ring of polynomials in a finite number of variables over k, let D be the ring of k-linear differential operators of R and let fεR be a non-zero element. It is well-known that Rf, with its natural D-module structure, has finite length in the category of D-modules. We give a characteristic-free proof of this fact. To the best of our knowledge this is the first characteristic-free proof.

Original languageEnglish (US)
Pages (from-to)2019-2023
Number of pages5
JournalJournal of Pure and Applied Algebra
Issue number8
StatePublished - Aug 2011


Dive into the research topics of 'A characteristic-free proof of a basic result on D-modules'. Together they form a unique fingerprint.

Cite this